# SDR MASA2017101812704

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 30,710 hours, 25,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18 OVERHEAD EMERGENCY FLOODLIGHT.
